Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 206343, 7 pages
http://dx.doi.org/10.1155/2014/206343
Research Article

Exponential Stability Criteria for Nonautonomous Difference Systems

Departamento de Ciencias Exactas, Universidad de Los Lagos, Casilla Postal 933, 5290000 Osorno, Chile

Received 28 January 2014; Revised 25 March 2014; Accepted 9 April 2014; Published 29 April 2014

Academic Editor: Henryk Hudzik

Copyright © 2014 Rigoberto Medina. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rigoberto Medina, “Exponential Stability Criteria for Nonautonomous Difference Systems,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 206343, 7 pages, 2014. https://doi.org/10.1155/2014/206343.